# SDR A6WA200540268

- Difficulty date: July 24, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 13,573 hours, 11,501 cycles
- Engine: Ge CF343B1
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 600214021
- Condition: Loose
- Location: Hz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FORWARD STEADY FITTING HAS 6 LOOSE MOUNT BOLTS.  REMOVED BOLTS, VISUALLY INSPECTED HARDWARE AND HOLES, REINSTALLED BOLTS AND TORQUED IAW AMM.  (K)
